A 26-year-old female asked:
Disclaimer

i took 80mg citalopram by accident am i going to be ok?

1 doctor answer
Dr. David Lipkin
51 years experience Internal Medicine
Yes: Generally 80 mg of citalopram is likely to just cause fatigue and possibly nausea or vomiting. Serious side effects such as cardiac arrhythmia and seizures occur at significantly higher doses. However it's best you speak with your physician for specific advice.
Answered on Feb 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Hitendra Patel
24 years experience Psychiatry
Not totally. : Many patient take 40mg per day. But you may feel little more anxious or irritable and may some stomach discomfort day or two. It also depends on how l ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
No not neccesarily: Ptsd with therapy and tratment usually gets better in most with time, but in some it may last longer and may require treatment for long time.All patie ... Read More
1
1 thank
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Celexa: You might feel dizzy, feel more tired, have a more rapid heart rate, sweat more & experience nausea or vomiting.
1
1 thank
A 17-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
No problem : Taking your Celexa (citalopram) a few hours early will not harm you.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month